# SDR FDEA2019071761563

- Difficulty date: July 16, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00423
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT FLOORBEAM FOUND CRACK AT BS 1681, X=60.    THE CRACK WAS REPAIRED IAW ENGINEERING AUTHORIZATION 1-5321-T0348362 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
